The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 7, Issue 3


Contents: J. Approx. Th. - feb98 TOC
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Paul Nevai (nevai@math.ohio-state.edu)
Guest





PostPosted: Tue Mar 10, 1998 4:28 pm    
Subject: Contents: J. Approx. Th. - feb98 TOC
Reply with quote

#13 Contents: J. Approx. Th. - feb98 TOC

Table of Contents: J. Approx. Theory, Volume 92, Number 2, February 1998

George Kvernadze
Determination of the jumps of a bounded function by its Fourier series
167--190

G. G'at
On the two-dimensional pointwise dyadic calculus
191--215

M. Bello Hern'andez and G. L'opez Lagomasino
Ratio and relative asymptotics of polynomials orthogonal on an arc of
the unit circle
216--244

Will Light and Henry Wayne
On power functions and error estimates for radial basis function
interpolation
245--267

Riadh Ben Ghanem and Cl'ement Frappier
Explicit quadrature formulae for entire functions of exponential type
267--279

Andrei Mart'{i}nez-Finkelshtein, Juan J. Moreno-Balc'azar,
Teresa E. P'erez, and Miguel A. Pi~nar
Asymptotics of Sobolev orthogonal polynomials for coherent pairs of
measures
280--293

Jos'e J. Guadalupe and Mario P'erez
Perturbation of orthogonal Fourier expansions
294--307

A. L. Levin, V. V. Maimeskul, and E. B. Saff
Rational approximation with locally geometric rates
308--330

E. A. Rakhmanov, E. B. Saff, and P. C. Simeonov
Rational approximation with varying weights, II
331--338

Table of Contents: J. Approx. Theory, Volume 92, Number 1, January 1998

Thomas Bloom
Some applications of the Robin function to multivariable approximation
theory
1--21

M. Kazim Khan, B. Della Vecchia, and A. Fassih
On the monotonicity of positive linear operators
22--37

Mihai Putinar
Extremal solutions of the two-dimensional $L$-Problem of moments, II
38--58

Ryszard Szwarc
Chain sequences, orthogonal polynomials, and Jacobi matrices
59--73

Ulrike Maier
On best approximation of the monomials on the unit ball of $BR^r$
74--81

Bernd Mulansky and Marian Neamtu
Interpolation and approximation from convex sets
82--100

M. Bartelt and W. Li
Characterization of generalized Haar spaces
101--115

R. Sakai
Lagrange interpolation based at the zeros of orthonormal polynomials
with Freud weights
116--127

J. A. Oram and V. Davydov
Best approximation by periodic smooth functions
128--166
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.026252 seconds : 18 queries executed : GZIP compression disabled